Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Why did I have breathing difficulty after a tough sport? Why is there tingling in spine and legs?

On sunday i was riding at a competion on my pony, we were jumping 95cms. I wore my body protector over a thick jacket which was quite tight. When i came out of the ring i experienced breathing difficulty and pain in my lower ribs, near to my spine . This pain has not decreased but is predominatly in the middle of my spine and is causing a tingling in my legs. I am struggling to bend and move. It is really uncomfortable to sit or lye down so i am walking around all the time and i am shattered! Please help because i cant ride or do anything and i am normally so active but i need to find what the pain is!
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

It seems that the body protector and the thick jacket were tight enough to compress structures around your chest such as you ribs and the spine. Also movement on the pony must have worsened the pressure on the chest and spine causing trauma. It is seen that such a situation can cause injuries to the ribs or spine and even fractures. This is what is probably causing difficulty in breathing and tingling in your legs. You must visit the ER and take Xrays of the painful areas to check if any injuries can be detected. Meanwhile you can take opiod analgesics depending on your weight and age to reduce pain.

Hope this helps.
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor